Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Rashes on arms, slightly itchy, cold. On hcg diet injections. Treatment?

Yes hello I have been on the hcg diet injections for about 12 days an recently have noticed a rash on my arm . It s not bed bugs or anything like that because it doesn t wake up up at night. I just notice them when I wake and they r just a little itchy not much. I have also gotten a cold and I m not sure if the rash and cold are due because of the hcg. Please help.
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
+yes you are thinking in right direction
you can take anti allergic claritin daily
apply neosporin h eye ointment in nose bd
2 drops of sea water at night in each nostril
continue till end of hcd treatment and 2 week afte
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor